Antidepressants and side effects

View previous topic View next topic Go down

Antidepressants and side effects

Post by Trouble on Fri Mar 16, 2012 12:45 am

Ive been prescribed over the years fluoxitine, celteapram and recently Venlafaxine/Effexor XR.

On all of the above drugs I have got the night sweats which drive me nuts, having to change my pj's and or bedsheets 2+ times a night is so tiring also having to get up and have a shower to help me try get back to sleep and or taking a sleeping tablet.

Is there anything I can do?
Im a 300mg dose of Venlafaxine/Effexor XR and get the worst side effects from these but they also make me feel the best, other side effects include dry mouth at night, restlessness at night, nausea and well the list goes on....

Need help ASAP

Trouble

Number of posts : 2
Location : New Zealand
Registration date : 2012-03-16

Back to top Go down

Re: Antidepressants and side effects

Post by Paddy on Fri Mar 16, 2012 7:08 am

Not nice or fun is it?

I'd love to know the answers too 'cos whoever accepted these side effects as being 'worth it' on our behalf at Medsafe or where ever, obviously never took any of the meds them self.

Suggestions anyone?
Anyone wanna contact Medsafe by email and ask them how come its OK for us to have these side effects and what do they recommend be done to counteract them - without more problems?

By the way, Hiya and Welcome to our place here at TBBD, Trouble. Its good to have you using our place 'cos thats what its here for. You take Gentle Care of you, eh? And I hope you manage a good sleep tonight.

Paddy.

avatar
Paddy
Moderator

Number of posts : 1607
Age : 57
Location : Rangitikei
Registration date : 2008-09-25

http://www.thebigblackdog.co.nz

Back to top Go down

Re: Antidepressants and side effects

Post by Trouble on Fri Mar 16, 2012 8:48 am

Cheers Paddy, Im glad I've found this site I think its almost better than the "depression get through it sites" everyone here "gets" what we are talking about Very Happy

Trouble

Number of posts : 2
Location : New Zealand
Registration date : 2012-03-16

Back to top Go down

Re: Antidepressants and side effects

Post by escadachic on Sat Apr 21, 2012 10:51 pm

I'd love to find an anti-depressant without crappy side effects.

I have to deal with my anxiety, though it sux. Because I have lost faith in there actually being an anti-depressant that doesn't make me either throw up every day I take it and have continual fatigue or one that doesn't up my vertigo.
avatar
escadachic

Number of posts : 40
Age : 38
Location : Wellington, New Zealand
Registration date : 2011-02-04

Back to top Go down

Re: Antidepressants and side effects

Post by Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum